MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE PRESSURE CABLE

EDWARDS LIFESCIENCES HEMOSPHERE PRESSURE CABLE
Model Number HEMPSC100
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for return and the evaluation is anticipated.The complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the results become available.The device history record review is pending and the results will be submitted in a supplemental report when available.
 
Event or Problem Description
It was reported that there were inaccurate blood pressure readings during patient use.The psc100 pressure cable was connected to the hemosphere monitor.The reading on the hemosphere monitor that was sent to the phillips monitor did not match.The nurse noticed the difference immediately.There were no error messages displayed.The displayed numbers and what they were expected to be are unknown.A new cable was exchanged for the suspect cable and it was connected and it resolved the issue.There is no patient injury.There was no inappropriate patient treatment administered.The patient demographics were requested and were not provided.
 
Additional Manufacturer Narrative
The hemosphere pressure cable was received for product evaluation.The cable was connected to a known good working hemosphere unit for testing.It was tested three separate times and each time it was recognized by the hemosphere without any error messages that displayed.When the cable was connected to a plum simulator, a waveform displayed and was able to be zeroed three times without any issues.A normal mean arterial pressure reading was obtained each time.The cable was moved around during testing and it had no effect on the reading.A visual inspection of the cable found no physical damage.The reported issue was not confirmed.The device history record review was completed and all manufacturing inspections passed with no non-conformances.There was no evidence of a manufacturing non-conformance.It is not known if any procedural factors may have contributed to the event.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of the monthly review.

Brand Name
HEMOSPHERE PRESSURE CABLE
Common Device Name
PRESSURE CABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key18673892
Report Number2015691-2024-00882
Device Sequence Number7309272
Product Code DQK
UDI-Device Identifier00690103199321
UDI-Public(01)00690103199321(11)220120
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K180881
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEMPSC100
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by Manufacturer03/15/2024
Initial Report FDA Received Date02/09/2024
Supplement Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown